I have used Demedex in the past, but have incurred severe leg cramps whtn I do. Will this medication make me susectible to leg cramps? I have several "water" blisters on my lower leg, will this medication help reduce this problem?
23 Sep 2009
You will find a comprehensive and accurate list of triamterene side-effects here:http://www.drugs.com/sfx/triamterene-side-effects.html
Triamterene is generally well-tolerated, especially in patients with adequate urine output. Side effects are reported in less than 1% of patients.
Muscle/leg cramps are not reported.
- Triamterene Information for Consumers
- Triamterene Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triamterene (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After 2 yrs on med can all of sudden cramping on left leg develope? can veins increase appreance on legs and hair loss, too? age 53
1 answer • 3 Jul 2010
1 answer • 11 Dec 2010
I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started ...
1 answer • 23 Nov 2013